Hi, I've been on the birth control Mirena for about 3 years now with no problems. I even stopped having my period all together after a few months. But pretty recently I started spotting and have a few light cramps. I'm pretty sure the IUD is still in the same place and I don't seem to have any other symptoms but this is kind of freaking me out. I don't know if this matters but when I first started spotting I was under a lot of emotion stress. Could that have started it and should I be worried?
It's not unusual to have random spotting and/or cramps anytime during the time you have mirena. It's just like with any other hormonal birth control, spitting can happen anytime for no reason. I wouldn't worry about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.